International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 159416 | https://doi.org/10.1155/S0161171286000303

J. S. Devitt, R. A. Mollin, "The rational canonical form of a matrix", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 159416, 8 pages, 1986. https://doi.org/10.1155/S0161171286000303

The rational canonical form of a matrix

Received24 Jul 1985
Revised19 Sep 1985

Abstract

The purpose of this paper is to provide an efficient algorithmic means of determining the rational canonical form of a matrix using computational symbolic algebraic manipulation packages, and is in fact the practical implementation of a classical mathematical method.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views198
Downloads1190
Citations